# SDR HALA2018100100468

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 21,619 hours, 3,863 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 01805
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - AFTER TAKEOFF WE GOT AN ELEC IDG 2 OIL LO PR. REMOVED NR 2 IDG PER AMM 24-21-51-000-804-A. INSTALLED IDG PER AMM 24-21-51-400-804-A. INSPECTED IDG OIL FILTER BEFORE REMOVAL FOUND NO METAL PARTICLES. SERVICED IDG RAN NR 2 ENG. NO LEAKS NOTED. A/C OK FOR SVC.
